Full Text: PDF
Received April 23, 2021; Accepted June 8, 2021; Published June 28, 2021
Abstract. In this paper, we study the strong convergence of a new iteration scheme for two asymptotically nonexpansive self-mappings and two asymptotically nonexpansive nonself-mappings in the setting of uniformly convex hyperbolic spaces. The results presented in this paper extend and improve some recent results announced in the literature.
How to Cite this Article:
Tanakit Thianwan, A new iteration scheme for mixed type asymptotically nonexpansive mappings in hyperbolic spaces, Journal of Nonlinear Functional Analysis, Vol. 2021 (2021), Article ID 21, pp. 1-13.